advertisement
Question
Posted by: Lee | 2009/02/06

Coming off Pill

Hi there,

I have stop taking the mini pill now for 5 days and I am having a heavy withdrawal bleed. I also feel very anxious and have hot flashes and just generally not feeling to good.

Is this normal? Has anyone else experienced this while coming off the pill?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are often some hormonal effects when coming off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement